# SDR SWAA2021080591802

- Difficulty date: July 6, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241ADF TOP LAYERS DELAMINATED STA 990 ; / [01] CLEANED AT AFT CABIN FLOOR PANEL 241 ADF SRM 53-00-50-2R-11; [02] VERIFIED STEP 1. OK TO APPLY REPAIR; [03] REPAIRED AT PANEL AFT CABIN FLOOR PANEL 241 ADF AS PER B 737 SRM 53-00-50-2R-11; [04] REPAIRED PANEL 241ADF; [05] VERIFIED STEP 3 AND 4; [06] ACCOMPLISH REPAIR AT PANEL AFT CABIN FLOOR PANEL 241 ADF AS PER B 737 SRM 53-00-50-2R-11.; [07] CLEANED AT AFT CARGO FLOOR PANEL 241ADF AS PER B737 SRM 53-00-50-2R-1; [08] REPAIRED PANEL AT AFT CARGO FLOOR PANEL 241 ADF AS PER B737 SRM 53-00-50-2R-1; [09] VERIFIED FINAL REPAIR AND MEASUREMENTS; [10] CORRECTION IN REFERENCE IN STEP 7: CLEANED AT AFT CARGO FLOOR PANEL 241ADF AS PER B737 SRM 53-00-50-2R-11; [11] CORRECTION IN REFRENCE IN STEP 8: REPAIRED PANEL AT AFT CARGO FLOOR PANEL 241ADF AS PER B737 SRM 53-00-50-2R-11
